# SDR HNAA2025120100827

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 46,056 hours, 40,978 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 419
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 34,220 hours, 31,767 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLEED 2 VALVE FAIL DURING T/O ROLL   R & R NR 2 BLEED VALVE IAW AMM 36-11-05. OPS CHECK GOOD. NO LEAKS NOTED. A/C OK FOR SERVICE AT THIS TIME.
